Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Treatment for anti reaction to medicines - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
User :   took one oxy elite pro pill a day in morning for bout 4 days. two mornings ago i woke up with the worst itch on palms feet and scalp. then it would just switch areas. i havent taken the pill again. but i am still having these symptoms. no rash. have bumps tho that come and go. is it possible that its not these pills doing this and its a coincidence?
Doctor :   Hi,
User :   hi can you help answer my question and let me know what to do?
Doctor :   yes, the pill can cause if you are allergic to it
Doctor :   and i would advice you to take a Tab of Benadryl now and have some rest after the same
User :   i am not allergic to anything that i know of and i love what the pill does but i did not take it the day that my symptoms began
User :   i took the benadryl and seems to have calmed it down but i bought a big bottle of oep and am scared to try it again cuz the itch is unbearable
Doctor :   there are documented starting dose allergies with the Oxyelite
Doctor :   May i know what Oep stands for ?
User :   oxy elite pro
Doctor :   ok,
User :   havent taken in two days and am itching in a horrible way
Doctor :   continue Benadryl for three more days and do not take OEP till the itching is completely gone
User :   is it safe to try it again after three days?
Doctor :   yes, as i said its a starting dose allergy if it is
Doctor :   and once you have been sensitized with it , it will pose no great risk
Doctor :   but you have to be more observing
User :   has anyone else had this problem with this stuff?
User :   and what do you mean be more observing?
Doctor :   yes, there are some examples
Doctor :   i mean not to take any other medication , so that the effect of the OEP can be isolated then
User :   has anyone else had reaction quit then started again with no problems?
Doctor :   yes,
User :   ok so we are posotive that this stuff is safe?
Doctor :   if it still shows itching for the second time too then its advisable to stop the drug
User :   and one last question. on the stuff i work out at97 percent of max heartrate. is that safe?dont even really feel winded its weird.
Doctor :   its safe
Doctor :   and its necessary
Doctor :   to metabolize and assist the burning of the fat
User :   oh wow i thought that was pretty high to do for and hr. usually struggle for 85 percent
User :   i thank you for your help and will stop for a few more days then try again. that itch is a scary thing tho. isnt just a little itch
Doctor :   as i said if it restarts after pill , stop the pill
User :   thank you for your time
Doctor :   you are welcome
Doctor :   Thanks for consulting me , kindly provide your feedback
Doctor :   Bye for now
Doctor :   Take care
User :   thank you
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor